Alert archive / Oklahoma / Flash Flood Warnings in 2019
Flash Flood Warning 16, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 20, 2019, 9:58 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2019, 9:58 PM CDT (02:58 UTC)
- Expired
- May 21, 2019, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 819 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
623
WGUS54 KTSA 210258
FFWTSA
OKC021-035-041-097-210600-
/O.NEW.KTSA.FF.W.0016.190521T0258Z-190521T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
958 PM CDT Mon May 20 2019
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southeastern Craig County in northeastern Oklahoma...
Delaware County in northeastern Oklahoma...
Eastern Mayes County in northeastern Oklahoma...
Northeastern Cherokee County in east central Oklahoma...
* Until 100 AM CDT.
* At 956 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain about to move northeastward into the warned area. These
storms have a history of producing 2 to 3 inches of rainfall in an
hour. Flash flooding will likely begin shortly as a result of
these high rainfall rates.
* Some locations that may experience flooding include...
Jay... Grove...
Locust Grove... Salina...
South West City... West Siloam Springs...
Langley... Colcord...
Kansas... Ketchum...
Spavinaw... Disney...
Oaks... Pensacola...
Hoot Owl... Honey Creek State Park...
Cherokee State Park... Rose...
Leach... Chloeta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3616 9457 3616 9480 3613 9480 3608 9521
3652 9520 3666 9463
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 20, 8:56 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 20, 8:56 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 856 PM CDT Mon May 20 2019 .DISCUSSION... Large complex of storms continues generally along and north of I-44 at this time, with a potentially significant flash flooding threat developing as individual cells continue to train along and north of the outflow boundary as it slowly pushes south. OUN soundings from 21z and from 00z did show strengthening subsidence layer in the mid levels likely resulting from the large MCS, which has largely inhibited convection in the warm sector through the evening. A recent uptick in coverage has occurred however and given still-favorable sever weather parameters, the threat of severe storms is by no means over. Later tonight a complex of storms is still expected to form over west Texas and eventually lift northeast into eastern OK roughly y09-12z, and into western AR Tuesday morning. This line of storms will pose a damaging wind and QLCS tornado threat. Main forecast updates were to adjust POP and QPF forecast as areas of NE OK and possibly extreme NW AR could see 3-5 inch rain amounts. Lesser amounts anticipated to the south but rainfall rates should support at least a limited flooding threat and thus the Flash Flood Warning will be maintained. && .PREV DISCUSSION... /Issued 649 PM CDT Mon May 20 2019/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Widespread showers and thunderstorms will occur at the northeast Oklahoma sites overnight, with more isolated convection elsewhere. A squall line will then sweep through the area Tuesday morning into early afternoon. Mainly MVFR to low VFR conditions will prevail, with some lower conditions in storms. All sites will become VFR later Tuesday afternoon. LLWS will be mentioned at KFSM overnight into Tuesday morning. PREV DISCUSSION... /Issued 231 PM CDT Mon May 20 2019/ .A few strong tornadoes possible this afternoon/evening... .Significant flash flooding likely across NE OK into tonight... DISCUSSION... Warm front currently located near a Drumright, Bixby, Inola line. Elevated strong convection continues north of the front with mainly a large hail/heavy rainfall threat. Atmosphere is very unstable along and south of boundary and a few isolated supercells are still expected to develop near warm front and/or south in the warm sector. All modes of severe weather are possible, including a few strong tornadoes. In addition, very heavy rainfall expected in the stronger storms overnight with a significant flooding threat, especially north of I-44 and west of highway 75. Numerous rivers are forecast to go into flood based on the forecast rainfall amounts expected through Tuesday across the northern basins. Thunderstorms over western/central Oklahoma should become more linear with time overnight, moving into eastern Oklahoma late tonight. Very strong low level wind fields are expected and QLCS tornadoes and damaging downburst winds will remain possible. The severe threat will likely persist as convective line pushes east into far eastern Oklahoma and northwest Arkansas during the day Tuesday with additional surface heating. The main thunderstorm line is forecast to move east of northwest Arkansas by mid afternoon with the severe threat ending. Strong upper high will build over the southeast CONUS mid to late week. Short waves embedded in stronger southwest flow aloft will continue to support scattered showers and thunderstorms, with the best chance remaining over northeast Oklahoma. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 81 63 88 / 100 80 10 20 FSM 68 79 62 90 / 40 90 10 20 MLC 72 83 65 86 / 60 80 10 20 BVO 65 82 58 83 / 100 80 10 20 FYV 68 72 59 84 / 50 90 10 20 BYV 66 75 61 86 / 60 90 10 10 MKO 68 79 61 88 / 60 80 10 20 MIO 68 77 61 85 / 100 80 10 20 F10 69 82 63 85 / 60 80 10 20 HHW 69 79 65 86 / 30 80 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through Tuesday evening for OKZ054>074. AR...Flash Flood Watch through Tuesday evening for ARZ001-002-010-011. && SHORT TERM...14
Hazardous weather outlook, May 20, 4:58 PM CDT, 5 hours before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 PM CDT Mon May 20 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 PM CDT Mon May 20 2019 ...Significant Severe Weather Likely Including Strong Tornadoes... ...Life Threatening Flooding Possible This Evening and Overnight... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Significant. AREA...Eastern Oklahoma and western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...West of Highway 75 in eastern Oklahoma. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Northeast Oklahoma and Northwest Arkansas. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...North of I-40 . DISCUSSION... Conditions remain favorable for significant severe weather including the potential for strong or violent tornadoes and damaging winds. Supercell storms have developed across western and central Oklahoma this afternoon, and these storms will build into eastern Oklahoma early this evening. These storms may interact with a stationary boundary from near Miami to Pawnee in northeast Oklahoma, which will enhance the tornadic potential. The risk of supercells will continue into the evening hours and possibly spread eastward through western Arkansas. A brief lull in severe weather is possible toward the early morning hours on Tuesday, however a line of storms is expected to re-intensify while spreading eastward. This line of storms is likely to move into eastern Oklahoma after 3 AM with potential for leading edge tornadoes and locally damaging winds. Significant flooding is likely to develop through tonight, especially across portions of eastern Oklahoma. Flash flooding will develop quickly due to the saturated soils, and there remains potential for life threatening flooding across portions of northeast Oklahoma where recent excessive rains have fallen. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY through SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Severe weather is likely to be ongoing Tuesday morning as the line of storms advances eastward. The risk for tornadoes and locally damaging winds will continue. Any additional heavy rainfall will further worsen any ongoing flooding. Flooded roadways are likely to remain an issue for several days as waters will be slow to recede. Thunderstorm chances continue through the week, however an organized severe weather threat is not apparent at this time. EMERGENCY MANAGEMENT PLANNING STATEMENT... Weather warnings highlighting significant severe potential are likely this evening. The severe weather risk will remain present through Tuesday morning. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, May 20, 9:18 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM FLASH FLOOD BARTLESVILLE 36.75N 95.98W
05/20/2019 WASHINGTON OK EMERGENCY MNGR
HIGHWAY 60 EAST OF BARTLESVILLE CLOSED BETWEEN 4015 RD
AND BISON RD DUE TO HIGH WATER.
&&
CASLocal storm report, May 20, 9:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
919 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM FLASH FLOOD 7 ESE BARTLESVILLE 36.71N 95.86W
05/20/2019 WASHINGTON OK EMERGENCY MNGR
HIGHWAY 60 EAST OF BARTLESVILLE, BETWEEN BISON ROAD AND
CR4015 HAS BEEN CLOSED BY LAW ENFORCEMENT DUE TO HIGH
WATER.
&&
JDSLocal storm report, May 20, 9:20 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM FLASH FLOOD 3 NW COLLINSVILLE 36.40N 95.88W
05/20/2019 TULSA OK TRAINED SPOTTER
MEMORIAL DRIVE NORTH OF HIGHWAY 20 IMPASSIBLE.
&&
CASLocal storm report, May 20, 9:23 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM FLASH FLOOD 3 NW COLLINSVILLE 36.40N 95.88W
05/20/2019 TULSA OK TRAINED SPOTTER
MEMORIAL DRIVE NORTH OF HIGHWAY 20, NORTHWEST OF
COLLINSVILLE IS IMPASSABLE. OVER A FOOT OF WATER OVER THE
ROADWAY AND FLOWING SWIFTLY, AND RISING RAPIDLY.
&&
JDSLocal storm report, May 20, 9:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM FLASH FLOOD SPERRY 36.30N 95.99W
05/20/2019 TULSA OK EMERGENCY MNGR
STREET FLOODING ON OSAGE DRIVE FROM 96TH ST N TO 106TH ST
N IN SPERRY.
&&
JDSLocal storm report, May 20, 9:46 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM FLASH FLOOD SKIATOOK 36.37N 96.00W
05/20/2019 OSAGE OK AMATEUR RADIO
FLOODING NEAR PERRIER DRIVE AND TALL CHEIF STREET. WATER
HAS GOTTEN INTO OCCUPIED STRUCTURES.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 47 min |
| May 20, 8:03 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 42 min |
| May 20, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 52 min |
| May 20, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 66 min |
| May 20, 8:42 PM CDT | Special Weather Statement | TSA | Okmulgee | 48 min |
| May 20, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more | 59 min |
| May 20, 8:49 PM CDT | Flash Flood Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 6 hr |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 20, 9:06 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 24 min |
| May 20, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 40 min |
| May 20, 9:45 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 60 min |
| May 20, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 63 min |
| May 20, 10:07 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa, Wagoner | 38 min |
| May 20, 10:08 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 52 min |
| May 20, 10:32 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 43 min |
| May 20, 10:41 PM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes | 49 min |
| May 20, 11:14 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 20, 11:17 PM CDT | Special Weather Statement | TSA | Mayes, Okmulgee, Wagoner | 58 min |
| May 20, 11:23 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 37 min |
| May 20, 11:36 PM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| May 20, 11:44 PM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 12:32 AM CDT | Special Weather Statement | TSA | Creek | 28 min |
| May 21, 12:36 AM CDT | Areal Flood Warning | TSA | Osage | 12 hr |
| May 21, 12:57 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes | 6 hr |
| May 21, 1:05 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 6 hr |
| May 21, 1:38 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 27 min |
| May 21, 1:44 AM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 21, 2:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 6 hr |
| May 21, 2:42 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 6 hr |
| May 21, 2:48 AM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| May 21, 4:25 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 21, 4:51 AM CDT | Flash Flood Warning | TSA | Osage | 6 hr |
| May 21, 4:59 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 21, 5:07 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 6 hr |
| May 21, 5:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 51 min |
| May 21, 5:27 AM CDT | Flash Flood Warning | TSA | Mayes, Osage, Rogers, Tulsa, Wagoner | 6 hr |
| May 21, 6:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more | 60 min |
| May 21, 6:17 AM CDT | Tornado Warning | TSA | Rogers, Tulsa | 43 min |
| May 21, 6:18 AM CDT | Tornado Warning | TSA | Osage | 17 min |
| May 21, 6:21 AM CDT | Special Weather Statement | TSA | McIntosh | 54 min |
| May 21, 6:43 AM CDT | Tornado Warning | TSA | Mayes, Nowata, Rogers, Tulsa, Washington | 47 min |
| May 21, 6:53 AM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 3 hr |
| May 21, 6:53 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Wagoner, Washington | 67 min |
| May 21, 7:03 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more | 57 min |
| May 21, 7:24 AM CDT | Tornado Warning | TSA | Craig, Mayes, Rogers | 25 min |
| May 21, 7:27 AM CDT | Tornado Warning | TSA | Pittsburg | 48 min |
| May 21, 7:33 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 57 min |
| May 21, 7:52 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 3 hr |
| May 21, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 66 min |
| May 21, 7:59 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 46 min |
| May 21, 8:34 AM CDT | Special Weather Statement | TSA | Delaware | 56 min |
| May 21, 8:39 AM CDT | Areal Flood Warning | TSA | Creek, Tulsa | 24 hr |
| May 21, 8:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 63 min |
| May 21, 8:43 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 47 min |
| May 21, 8:49 AM CDT | Areal Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 24 hr |
| May 21, 8:57 AM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 18 min |
| May 21, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 58 min |
| May 21, 9:07 AM CDT | Special Weather Statement | TSA | Choctaw | 53 min |
| May 21, 9:14 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes | 3 hr |
| May 21, 9:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 65 min |
| May 21, 9:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 62 min |
| May 21, 10:26 AM CDT | Areal Flood Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 24 hr |
| May 21, 10:40 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 65 min |
| May 21, 10:54 AM CDT | Areal Flood Warning | TSA | Osage, Pawnee, Tulsa, Washington | 24 hr |
| May 21, 11:25 AM CDT | Areal Flood Warning | TSA | Cherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more | 24 hr |
| May 21, 11:29 AM CDT | River Flood Warning | TSA | Tulsa | 5 hr |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Tulsa | 11 days |
| May 21, 12:07 PM CDT | River Flood Warning | TSA | Muskogee, Wagoner | 12 days |
| May 21, 2:00 PM CDT | Flash Flood Warning | TSA | Mayes | 24 hr |
| May 21, 2:08 PM CDT | Flash Flood Warning | TSA | Mayes, Wagoner | 24 hr |
| May 21, 2:56 PM CDT | River Flood Warning | TSA | Sequoyah | 17 days |
Nearby
Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.